# SDR SWIA200616307

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,693 hours, 6,728 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1912
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 7,828 hours, 6,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE RETRACTING FLAPS, RECEIVED AND FLAPS FAIL CAUTION MSG.  REPLACED RT BPSU.  OPERATIONAL CHECK GOOD IAW 27-51-10.
